Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Swelling and bruising in the leg due to bug bite. Took benadryl. Bruise persisting

i went camping yesterday n i got a bite of some king of bug i dontt know what it was , i thought it was red unt but i think it wasnt the back of my leg got badly bruise n stared to hurt it feels heavy , i tool benadril thinking i was geting a alergic reaction , today in the morning every one said my leg looked a lot better then yesterday but my leg still hurts n i still have the bruise .stared to worry me
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
I feel you have got a bruise / an insect bite, which needs the following care-
1] Give Cold compress to the affected area.
2] Apply Calamine lotion.
Take any mild pain relievers like Paracetamol for 2-3 days.
4] If not better consult a doctor to see the need for any antibiotics.
5] Take a shot of Tetanus Toxoid.
6] If you are a Diabetic , see the doctor soon.
Take care.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor